# SDR HALA2019070100334

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 1,111 hours, 217 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM AUTO FLT FCU2 FAULT INFLIGHT, RESET ATTEMPTED PER GRH AT 1754Z- SUCCESSFUL 1831ECAM AUTO FLT FCU2 FAULT RETURNED- RESET NOT ATTEMPTED. BARO REF CHECK OK. PERFORMED GROUND SCAN OF AFS PER AMM 22-91-00-710-001, NO FAULTS NOTED. PERFORMED LAND CAT III CAPABILITY TEST PER AMM 22-9700710001A, ALL TEST PASS. OK TO CONTINUE.
